# SDR HNAA2013051000260

- Difficulty date: May 10, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 43,053 hours, 51,777 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Part serial: 940715
- Condition: Failed
- Location: Prop Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT 'B' PHASE PROPELLER HEAT HAS NO LOAD OR LIGHT ON BOTH TIMERS.   R & R NR 1 BRUSH BLOCK IAW MM 61-10-11.  GROUND RAN ACFT IAW OPS MANUAL.  OPS CHECKED GOOD.  OK FOR SERVICE.
